# SDR CALA2023011800145

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 77,215 hours, 33,150 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electrical Box
- Part number: D231197001
- Part serial: B1275
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 NLG TOWING BOX LEVER MISSING BOTH SPRING CLIPS.. SEE PHOTO.. PHOTO ADDED THREADS WORN FOR BOLT -- NEED NEW ELEC BOX  PARTS USED: 31-3252-9-9001,QTY :1 REPLACED AND TESTED NLG ELECT BOX REF 32-51-12.
